# SDR 04FDEA01118

- Difficulty date: April 30, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: S49319171015
- Condition: Sheared
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE, ONE FASTENER HEAD FOUND SHEARED OFF FORWARD OF O/B FLAP I/B HINGE.  RIGHT WING LOWER SURFACE - ONE FASTENER FORWARD OF O/B FLAP I/B HINGE REMOVED AND REPLACED AS PER SRM 51-33-01 VOL 2.
